# SDR DL733953378

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311WA
- Make and model: Boeing 737347
- Aircraft serial: 23597
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 453
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, STR 3 WAS FOUND TO BE CRACKED INSIDE RT WING TANK AT STA 453.00 UPPER STRINGER.  THE DAMAGED AREA WAS CUT OUT AND REPAIR DOUBLERS WERE DRILLED UP AND INSTALLED AS PER ERA 302259-14 REF SRM 57-20-03.
